# SDR R61A20110249

- Difficulty date: September 3, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 17,442 hours, 12,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092570005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CORROSION ON THE LT OUTBOARD CF1 SEAT TRACK.  MX REMOVED AND REPLACED THE LT OUTBOARD CF1 SEAT TRACK IAW EMB 170 SRM 51-41-01, 51-42-01, 51-43-01 P/N 170-92570-005.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
